# SDR COMA9810258

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Part number: JO365
- Condition: Defective
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLAP CONTROL FAULT.  REPLACED ACTUATOR WIRNG CONNECTOR JO 365.
